MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 52; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 52; HIP CEMENTLESS SHELL
Model Number 01.32.152MB
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 august 2021: lot 1909301: (b)(4) items manufactured and released on 09-mar-2020.Expiration date: 2025-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional devices involved.Batch reviews performed on 03 august 2021: liner: versafitcup dm 01.26.2852mhc double mobility hc liner 28/dmf (k092265) lot 1909378: (b)(4) items manufactured and released on 22-jan-2020.Expiration date: 2024-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Stem: masterloc 01.39.406 cementless ti coated lat plus stem size 6 (k173267) lot 182236: (b)(4) items manufactured and released on 04-jul-2018.Expiration date: 2023-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 1903846: (b)(4) items manufactured and released on 24-jul-2019.Expiration date: 2024-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been without another similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a leg length discrepancy and an anteverted cup (for unknown reasons).1 year and 1 month after the primary surgery, the surgeon revised the stem, head, cup and liner and replaced them with competitor components.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL 52
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12364560
Report Number3005180920-2021-00685
Device Sequence Number3974196
Product Code LPH
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model Number01.32.152MB
Device Catalogue Number01.32.152MB
Device Lot Number1909301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;